# SDR R61A20120005

- Difficulty date: January 4, 2012
- Submitted: January 5, 2012
- Operation: Air carrier
- Aircraft: N811MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000028
- Aircraft time: 19,353 hours, 14,438 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bonding Strap
- Part number: PO0000322012
- Condition: Corroded
- Location: Fuselage
- Part time: 19,353 hours, 14,438 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN FOR HEAVY CHECK, LEVEL 2 CORROSION WAS FOUND ON THE AFT DRAIN SHROUD BONDING STRAPS.  MAINTENANCE REPAIRED THE AFT DRAIN SHROUD BONDING STRAPS IAW EMB 170 SRM 51-73-00.  AIRCRAFT IS CURRENTLY STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
